EconPapers    
Economics at your fingertips  
 

An extension of the Sard-Smale Theorem to domains with an empty interior

Elvio Accinelli and Enrique Covarrubias

MPRA Paper from University Library of Munich, Germany

Abstract: This work extends the Sard-Smale Theorem to maps between convex subsets of Banach spaces that may have an empty interior.

Keywords: General equilibrium theory; regular economies; critical economies. (search for similar items in EconPapers)
JEL-codes: D5 D50 D51 D53 (search for similar items in EconPapers)
Date: 2013-05-22
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
https://mpra.ub.uni-muenchen.de/47404/1/MPRA_paper_47404.pdf original version (application/pdf)
https://mpra.ub.uni-muenchen.de/47573/8/MPRA_paper_47573.pdf revised version (application/pdf)

Related works:
Journal Article: An extension of the Sard–Smale Theorem to convex domains with an empty interior (2014) Downloads
Working Paper: An Extension of the Sard-Smale Theorem to Domains with an Empty Interior (2013) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pra:mprapa:47404

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter ().

 
Page updated 2025-03-22
Handle: RePEc:pra:mprapa:47404